Skip to Content

Depo-Provera - is it common to have high's and low's emotionally.?

Responses (3)

nikicole1986 4 May 2010

yes i was on it 3yrs can be great but i had really bad periods it helped me but the end result wasnt great i bleed alot after getting off it and getting back to my regular cycle i was always moody on it try something else like yaz it helps with emotion ptsd worked great with me talk your doctor about trying something different for month see how you like it .

dckrtny 5 May 2010

Yes, after I had my daughter I was on the Depo- Provera. I also gained alot of weight. And it was hard to loose the weight while on the shot. My daughter is now nine, I'm now back to my desired weight . Even though I stopped getting the shot 7 years ago. Hope my insight helps, they say everyone's body reacts differently! Oh, I forgot to add it was a emotional roller coaster.

beachaddict31 10 Oct 2011

yes it does. i have been on the depo-provera for over a year now and the emotions go all over the place.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions